Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 134, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Aug 24, 2008, 1:57 PM CDT for 4 counties in Alabama. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2008, 1:57 PM CDT (18:57 UTC)
- Expired
- Aug 24, 2008, 2:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Chilton County, AL, Coosa County, AL, Elmore County, AL
The radar
The Birmingham radar (KBMX), 49 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 2:16 PM CDT | TORNADO | 1 Wsw Welona, AL | TORNADO SPOTTED ON THE GROUND RIGHT ON THE COOSA AND ELMORE COUNTY LINE...NEAR THE COOSA RIVEER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 11:47 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 292 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KBMX 241857 TORBMX ALC001-021-037-051-241930- /O.NEW.KBMX.TO.W.0134.080824T1857Z-080824T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 157 PM CDT SUN AUG 24 2008 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA... EAST CENTRAL CHILTON COUNTY IN CENTRAL ALABAMA... SOUTHWESTERN COOSA COUNTY IN EAST CENTRAL ALABAMA... NORTHWESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA... * UNTIL 230 PM CDT * AT 151 PM CDT...TRAINED WEATHER SPOTTERS AND EMERGENCY MANAGEMENT REPORTED A FUNNEL CLOUD EXTENDING CLOSE TO THE GROUND...7 MILES SOUTH OF WELONA...OR 13 MILES NORTH OF MILLBROOK...MOVING NORTH AT 25 MPH. * THE TORNADO WILL BE NEAR... WELONA BY 205 PM CDT... 7 MILES EAST OF VERBENA BY 210 PM CDT... DOLLAR AND HIGGINS FERRY PARK BY 225 PM CDT... THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 208 THROUGH 212. THIS IS A DANGEROUS STORM.. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR SOUTHERN ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3289 8664 3298 8640 3265 8631 3263 8642 TIME...MOT...LOC 1856Z 171DEG 22KT 3270 8638 $$ 17/KLAWS
2 follow-up statements
000
WWUS54 KBMX 241904
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
204 PM CDT SUN AUG 24 2008
ALC001-021-037-051-241930-
/O.CON.KBMX.TO.W.0134.000000T0000Z-080824T1930Z/
AUTAUGA AL-ELMORE AL-CHILTON AL-COOSA AL-
203 PM CDT SUN AUG 24 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHWESTERN COOSA...EAST CENTRAL CHILTON...NORTHWESTERN ELMORE AND
EXTREME NORTHEASTERN AUTAUGA COUNTIES...
AT 201 PM CDT...EMA REPORTED A TORNADO ON THE GROUND THIS TORNADO
WAS LOCATED 8 MILES SOUTHEAST OF MITCHELL DAM...OR ABOUT 15 MILES
NORTHWEST OF WETUMPKA...MOVING NORTH AT 24 MPH.
THE TORNADO WILL BE NEAR...
MITCHELL DAM BY 220 PM CDT...
DOLLAR AND HIGGINS FERRY PARK BY 230 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHERN ALABAMA.
LAT...LON 3267 8643 3289 8664 3298 8640 3288 8636
3286 8637 3284 8635 3284 8637 3283 8636
3271 8633
TIME...MOT...LOC 1903Z 172DEG 21KT 3272 8638
$$
17/KLAWS000
WWUS54 KBMX 241909
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
209 PM CDT SUN AUG 24 2008
ALC001-241918-
/O.CAN.KBMX.TO.W.0134.000000T0000Z-080824T1930Z/
AUTAUGA AL-
208 PM CDT SUN AUG 24 2008
...THE TORNADO WARNING FOR EXTREME NORTHEASTERN AUTAUGA COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHERN ALABAMA.
LAT...LON 3292 8656 3294 8651 3294 8648 3298 8640
3286 8637 3285 8636 3284 8637 3274 8633
3271 8642
TIME...MOT...LOC 1908Z 173DEG 20KT 3274 8638
$$
ALC021-037-051-241930-
/O.CON.KBMX.TO.W.0134.000000T0000Z-080824T1930Z/
ELMORE AL-CHILTON AL-COOSA AL-
208 PM CDT SUN AUG 24 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHWESTERN COOSA...EAST CENTRAL CHILTON AND EXTREME NORTHWESTERN
ELMORE COUNTIES...
AT 206 PM CDT...STORM SPOTTERS AND EMA OFFICIALS REPORTED A TORNADO
ON THE GROUND. THIS TORNADO WAS LOCATED 6 MILES SOUTHEAST OF
MITCHELL DAM...OR ABOUT 14 MILES SOUTHWEST OF ROCKFORD...MOVING
NORTH AT 23 MPH.
THE TORNADO WILL BE NEAR...
MITCHELL DAM BY 220 PM CDT...
DOLLAR AND HIGGINS FERRY PARK BY 230 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3292 8656 3294 8651 3294 8648 3298 8640
3286 8637 3285 8636 3284 8637 3274 8633
3271 8642
TIME...MOT...LOC 1908Z 173DEG 20KT 3274 8638
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Aug 24, 12:52 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Aug 24, 12:52 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1252 PM CDT SUN AUG 24 2008 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... DRY AIR CONTINUES TO ERODE A LOT OF THE PRECIPITATION ASSOCIATED WITH TROPICAL DEPRESSION FAY ACROSS CENTRAL ALABAMA. THERE IS STILL A GOOD AMOUNT OF COVERAGE EXPECTED THIS AFTERNOON. INSTEAD OF BEING A BIG BLOB OF RAIN...IT WILL MAINLY BE INDIVIDUAL RAIN BANDS. THESE RAIN BANDS WILL BE CAPABLE OF PRODUCING THE HEAVIER RAIN AMOUNTS. ONE CONCERN WITH THIS DRY AIR INTRUSION IS THAT IT IS ALLOWING SUN LIGHT TO PEAK THROUGH AND THUS INCREASE TEMPERATURES WHICH COULD ALSO INCREASE INSTABILITY. SHEAR VALUES ARE STILL VERY HIGH AND SUPPORTIVE OF TORNADIC ACTIVITY. WELL CONTINUE TO CLOSELY MONITOR THIS DEVELOPING SITUATION. TEMPERATURES ARE A LITTLE TRICKY. WENT AHEAD AN INCREASED THE PREVIOUS AFTERNOON HIGHS...BUT AS I TYPE THIS...SOME SPOTS HAVE REACHED MY FORECAST HIGH. SO WILL GO AHEAD AND DO SOME MORE TWEAKING. IT LOOKS LIKE ANY AREA WHERE THE SUN CAN SHINE LONG ENOUGH WILL SEE A QUICK JUMP IN TEMPERATURES. UPDATED FORECAST WILL BE OUT SHORTLY. 10/ARM && .AVIATION...18Z TAF DISCUSSION. WINDS WILL CONTINUE TO BE A LITTLE GUSTY THIS AFTERNOON. AS TROPICAL DEPRESSION FAY MOVES WEST...EXPECT THESE WINDS TO SLOWLY DECREASE. STILL EXPECTING A FAIRLY GOOD AMOUNT OF RAIN COVERAGE. HOWEVER...INSTEAD OF BEING A LARGE AREA OF RAIN...IT WILL BE IN THE FORM OF INDIVIDUAL RAIN BANDS. THERE IS ALSO THE POSSIBILITY OF EMBEDDED THUNDERSTORMS WITHIN THESE BANDS. IF ANY OF THESE RAIN BANDS AFFECT A TAF SITE...EXPECT TORRENTIAL RAIN WHICH WILL BRING VISIBILITIES AND CEILINGS DOWN TO THE IFR RANGE. RAIN COVERAGE IS EXPECTED TO SLOWLY DECREASE AFTER 00Z. HOWEVER...FLIGHT RESTRICTIONS WILL CONTINUE AS CEILINGS ARE EXPECTED TO DROP IN THE MVFR RANGE...AND COULD POSSIBLE DROP INTO IFR MAINLY AFTER 06Z. 10/ARM && .BMX WATCHES/WARNINGS/ADVISORIES...LAKE WIND ADVISORY THROUGH 7 PM FOR ALL AREAS. &&
Hazardous weather outlook, Aug 24, 1:30 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 130 PM CDT SUN AUG 24 2008 ALZ011>015-017>050-251130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 130 PM CDT SUN AUG 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TORNADOES ARE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA INTO THE EVENING HOURS. THE BEST CHANCE FOR TORNADOES WILL BE ALONG THE STRONGER RAIN BANDS ASSOCIATED WITH THE REMNANTS OF FAY. ADDITIONALLY...BE AWARE THAT THESE TROPICAL SHOWERS PRODUCE LITTLE LIGHTNING AND THUNDER. WIND GUSTS OF 25 TO 30 MPH WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA THROUGH 7 PM. AREA MARINE INTERESTS SHOULD EXERCISE CAUTION WHEN VENTURING OUT INTO THE OPEN WATERWAYS. HIGH PROFILE VEHICLES...ESPECIALLY TRAVELING NORTH TO SOUTH...SHOULD BE ALERT TO THESE CROSS WINDS. DUE TO THE STRESS ON TREES FROM THE RECENT DROUGHT...TREE LIMBS AND WEAKER TREES MAY BE MORE SUSCEPTIBLE TO BREAKING UNDER THESE CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE POTENTIAL FOR HEAVY RAINFALL EXIST MONDAY AND TUESDAY UNTIL THE REMNANT CIRCULATION ASSOCIATED WITH FAY EXITS THE AREA. SOME UNCERTAINTY DOES EXIST WITH PLACEMENT AND TIMING OF THE HEAVIEST RAIN AMOUNTS...BUT AN ADDITIONAL 4 TO 8 INCHES MAY BE POSSIBLE ACROSS A LARGE PART OF CENTRAL ALABAMA THROUGH TUESDAY. IF THESE RAIN AMOUNTS MATERIALIZE...IT WOULD TRANSLATE INTO A POTENTIAL RIVER FLOODING PROBLEM BY WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY TODAY. 75/LINHARES
In the hours before
Local storm report, Aug 24, 9:39 AM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
939 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TROPICAL STORM EUFAULA 31.82N 85.15W
08/23/2008 BARBOUR AL EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN
COUNTYWIDE. THE REPORTS WERE RECEIVED FROM AROUND 2 PM
THROUGH MUCH OF THE NIGHT. A FEW TREES FELL ON HOMES.
WIND GUSTS WERE ESTIMATED AT 45 TO 50 MPH.
&&
LINHARESLocal storm report, Aug 24, 9:49 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
949 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TROPICAL STORM TROY 31.81N 85.97W
08/23/2008 PIKE AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES WERE BLOWN DOWN COUNTYWIDE.
THE REPORTS WERE RECEIVED MUCH OF THE AFTERNOON AND
OVERNIGHT HOURS. WIND GUSTS WERE ESTIMATED AT 40 TO 50
MPH.
&&
LINHARESLocal storm report, Aug 24, 9:50 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
950 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TROPICAL STORM TROY 31.81N 85.97W
08/23/2008 PIKE AL EMERGENCY MNGR
A FEW ROADS WERE TEMPORARILY IMPASSABLE DUE TO HEAVY
RAINFALL MAINLY IN TROY.
&&
LINHARESLocal storm report, Aug 24, 10:02 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1002 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TROPICAL STORM GADSDEN 34.01N 86.01W
08/24/2008 ETOWAH AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES WERE BLOWN DOWN COUNTYWIDE.
MUCH OF THE HIGHER WINDS OCCURRED DURING THE OVERNIGHT
HOURS. ESTIMATED WIND GUSTS WERE AROUND 40MPH.
&&
LINHARESLocal storm report, Aug 24, 10:17 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TROPICAL STORM MONTGOMERY 32.35N 86.28W
08/23/2008 MONTGOMERY AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN COUNTYWIDE. THE HIGHER
WINDS OCCURRED GENERALLY BETWEEN 6 PM AND 1 AM. A FEW
ROADS IN MONTGOMERY EXPERIENCED MINOR NUISANCE FLOODING.
WIND GUSTS WERE ESTIMATED BETWEEN 40 AND 50 MPH.
&&
LINHARESLocal storm report, Aug 24, 1:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
148 PM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM FUNNEL CLOUD DEATSVILLE 32.61N 86.40W
08/24/2008 ELMORE AL PUBLIC
PUBLIC REPORT OF A FUNNEL CLOUD. TRAINED SPOTTER REPORTS
A WALL CLOUD WITH SAME CELL.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:51 PM CDT | Areal Flood Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more | 6 hr |
| Aug 23, 10:51 PM CDT | River Flood Warning | BMX | Sumter | 35 hr |
| Aug 24, 1:09 AM CDT | Tornado Warning | BMX | Russell | 21 min |
| Aug 24, 1:20 AM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 25 min |
| Aug 24, 1:29 AM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 31 min |
| Aug 24, 1:46 AM CDT | Tornado Warning | BMX | Lee, Macon, Tallapoosa | 29 min |
| Aug 24, 2:25 AM CDT | Tornado Warning | BMX | Barbour, Bullock | 35 min |
| Aug 24, 3:22 AM CDT | Tornado Warning | BMX | Chambers, Lee | 23 min |
| Aug 24, 3:58 AM CDT | Tornado Warning | BMX | Russell | 17 min |
| Aug 24, 8:12 AM CDT | Tornado Warning | BMX | Coosa, Elmore, Tallapoosa | 33 min |
| Aug 24, 8:26 AM CDT | Tornado Warning | BMX | Coosa, Elmore, Macon, Tallapoosa | 34 min |
| Aug 24, 11:15 AM CDT | Tornado Warning | BMX | Bullock, Macon | 30 min |
| Aug 24, 11:40 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 7 hr |
| Aug 24, 12:11 PM CDT | Tornado Warning | BMX | Macon, Tallapoosa | 34 min |
| Aug 24, 1:36 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Elmore | 24 min |
| Aug 24, 2:00 PM CDT | Tornado Warning | BMX | Elmore | 30 min |
| Aug 24, 2:25 PM CDT | Tornado Warning | BMX | Chilton, Coosa | 39 min |
| Aug 24, 2:27 PM CDT | Tornado Warning | BMX | Coosa, Elmore | 33 min |
| Aug 24, 2:53 PM CDT | Tornado Warning | BMX | Autauga, Chilton | 20 min |
| Aug 24, 3:13 PM CDT | Tornado Warning | BMX | Fayette, Tuscaloosa | 32 min |
| Aug 24, 3:24 PM CDT | Flash Flood Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 43 hr |
| Aug 24, 4:02 PM CDT | Tornado Warning | BMX | Fayette, Lamar | 28 min |
| Aug 24, 4:58 PM CDT | Tornado Warning | BMX | Jefferson, Walker | 32 min |
| Aug 24, 6:07 PM CDT | Tornado Warning | BMX | Autauga | 23 min |
| Aug 24, 6:49 PM CDT | Tornado Warning | BMX | Winston | 26 min |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.